How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 9976
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have some rashes on my penis and I was wondering what

This answer was rated:

Hey there, I have some rashes on my penis and I was wondering what cream I should put on them?

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Please share a picture for review

Customer: replied 8 days ago.
I just sent 3 pictures hopefully you got them
Customer: replied 8 days ago.
AF2DAE19-CDBF-415F-A919-4B7FD96211FA.jpeg

Thanks for sharing

Since how long you have this rash?

Is it painful or itchy?

Customer: replied 8 days ago.
688B98CF-BC30-4954-9211-02D31C640721.jpeg
Customer: replied 8 days ago.
E23AED75-CAC8-4759-93A1-A532A823F687.jpeg
Customer: replied 8 days ago.
If we could just stick to messaging instead of phone call that would be great thanks.I’ve had these rashes for more than a year.It’s not painful but is itchy.

Thanks for sharing

This seem like rashes of psosriasis

You need to apply an emollient like E 45 and 1% Hydrocortisone cream over it

Hopefully that will help in clearing up the rashes

If that does not work then you will need Methotrexate or vitamin D analogue

Please do let me know if you have any other question

Regards

Customer: replied 8 days ago.
Thanks, ***** ***** actually apply 1% hydrocortisone and oilatum over it for a while and it kinda went away but came back after I stopped using it. Should I go ahead and use methotrexate and vitamin D analogue over it instead of the other two again?

I think you should go back to 1% Hydrocortisone for a couple of weeks and if it come back again then you may need the other ones

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and 6 other Medical Specialists are ready to help you
Customer: replied 8 days ago.
No more questions thanks doctor appreciate the help